# SDR R61A201709190712

- Difficulty date: September 7, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 33,907 hours, 20,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17005663003
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY CHECK,  FOUND THE FWD RT FLOOR WEB SHOWS SIGNS OF CORROSION AT GALLEY MOUNT HOLES, FRAMES 12 - 14, RBL 30.  REMOVED AND REPLACED THE WEB IAW  51-10-03, 51-75-16, 51-41-02, AND 51-43-02.
